# SDR HEEA0016029

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 206373902103
- Condition: Leaking
- Location: Float
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RELIEF VALVE LEAKING.
